# SDR DALA2016083106365

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN ELECTRICAL EQUIPMENT BAY DOOR CUTOUT, LT INTERCOSTAL WEB GOUGED ABOVE STOP FITTING.  MAINTENANCE R & R MAIN ELECTRICAL EQUIPMENT BAY DOOR CUTOUT LT INTERCOSTAL IAW SRM 51-40-02 & DWG 141A8511, SHT 4.
